MathSciNet Relay Station
MathSciNet bibliographic data
MR1751059 22E46
Ishikawa, Yoshi-hiro The generalized Whittaker functions for the discrete series representations of ${\rm SU}(3,1)$. Automorphic forms on ${\rm Sp}(2;{\bf R})$ and ${\rm SU}(2,2)$, II (Kyoto, 1998). Sūrikaisekikenkyūsho Kōkyūroku No. 1094 (1999), 97–109.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement